It is possible for Cymbalta to increase blood pressure. It should be monitored when starting this medication until you see how you respond. Your doctor is the best to advise how to handle this. The literature points out the following:
Cardiovascular side effects have been reported including increases in blood pressure averaging 2 mm Hg systolic and 0.5 mm Hg diastolic, an increase in the incidence of at least on measurement of systolic blood pressure over 140 mm Hg, and an increase in heart rate of approximately 2 beats per minute. Palpitations (2%) have been reported. Peripheral edema and phlebitis have been reported infrequently. A case of tachycardia has also been reported. Hypertensive crisis and supraventricular arrhythmia have been reported.
So though rare and relatively minimal it is possible. I think it is safe as long as you monitor your blood pressure while starting this medication.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 3 answers
Posted 11 May 2011 • 1 answer
Mom is taking multiple medications makes her sleep all time the list of meds is 2 long for this form
Posted 27 Apr 2012 • 7 answers
Posted 27 Nov 2012 • 4 answers
Posted 12 Mar 2013 • 5 answers